Advanced SearchSearch Tips
Coefficient Estimates in a Class of Strongly Starlike Functions
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 49, Issue 2,  2009, pp.349-353
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2009.49.2.349
 Title & Authors
Coefficient Estimates in a Class of Strongly Starlike Functions
Sokol, Janusz;
  PDF(new window)
In this paper we consider some coefficient estimates in the subclass of strongly starlike functions defined by a certain geometric condition.
analytic functions;starlike functions;k-starlike functions;strongly starlike functions;
 Cited by
Differential Subordination Properties of Sokół-Stankiewicz Starlike Functions,;;

Kyungpook mathematical journal, 2013. vol.53. 3, pp.459-465 crossref(new window)
Some radius problems related to a certain subclass of analytic functions, Acta Mathematica Sinica, English Series, 2014, 30, 7, 1133  crossref(new windwow)
Radii of starlikeness associated with the lemniscate of Bernoulli and the left-half plane, Applied Mathematics and Computation, 2012, 218, 11, 6557  crossref(new windwow)
Starlike functions associated with a cardioid, Afrika Matematika, 2016, 27, 5-6, 923  crossref(new windwow)
Differential Subordination Properties of Sokół-Stankiewicz Starlike Functions, Kyungpook mathematical journal, 2013, 53, 3, 459  crossref(new windwow)
On Subordinations for Certain Multivalent Analytic Functions in the Right-Half Plane, Journal of Function Spaces, 2016, 2016, 1  crossref(new windwow)
SUFFICIENT CONDITIONS FOR STARLIKENESS, Journal of the Korean Mathematical Society, 2015, 52, 4, 727  crossref(new windwow)
Some properties related to a certain class of starlike functions, Comptes Rendus Mathematique, 2015, 353, 11, 973  crossref(new windwow)
Upper bound of the third Hankel determinant for a class of analytic functions related with lemniscate of Bernoulli, Journal of Inequalities and Applications, 2013, 2013, 1, 412  crossref(new windwow)
On the Largest Disc Mapped by Sum of Convex and Starlike Functions, Abstract and Applied Analysis, 2013, 2013, 1  crossref(new windwow)
DIFFERENTIAL SUBORDINATION PROPERTIES OF CERTAIN ANALYTIC FUNCTIONS, International Journal of Mathematics, 2013, 24, 06, 1350044  crossref(new windwow)
On a Subclass of Strongly Starlike Functions Associated with Exponential Function, Bulletin of the Malaysian Mathematical Sciences Society, 2015, 38, 1, 365  crossref(new windwow)
Radius of convexity for certain analytic functions associated with the lemniscate of Bernoulli, Expositiones Mathematicae, 2015, 33, 3, 387  crossref(new windwow)
A subclass of starlike functions associated with left-half of the lemniscate of Bernoulli, International Journal of Mathematics, 2014, 25, 09, 1450090  crossref(new windwow)
Bound for the fifth coefficient of certain starlike functions, Comptes Rendus Mathematique, 2015, 353, 6, 505  crossref(new windwow)
D. A. Brannan, W. E. Kirwan, On some classes of bounded univalent functions, J. London Math. Soc., 1(2)(1969) 431-443. crossref(new window)

S. Kanas, A. Wisniowska, Conic regions and k-uniform convexity, J. Comput Appl. Math., 105(1999) 327-336. crossref(new window)

F. Ronning, Uniformly convex functions and a corresponding class of starlike functions, Proc. Amer. Math. Soc., 118(1993) 189-196. crossref(new window)

J. Sokol, J. Stankiewicz, Radius of convexity of some subclasses of strongly starlike functions, Folia Scient. Univ. Tech. Res., 19(1996) 101-105.

J. Stankiewicz, Quelques problemes extremaux dans les classes des fonctions $\alpha$ -angulairement etoilees, Ann. Univ. Mariae Curie-Sklodowska, Sect. A, 20(1966) 59-75.